MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS; SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS; SHOULDER PROSTHESIS
Model Number DIAMETER 41 mm OFFSET
Health Effect - Clinical Code Pain (1994)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This was initially reported by our importer under mdr 3014128390-2021-00002.
 
Event or Problem Description
Patient revised on (b)(6) 2021 due to continued pain following the primary surgery on (b)(6) 2020.Surgeon converted the total anatomic to a reverse ; explanting the size s 3-4 peg glenoid, 41x16 offset cocr head, and +0mm double taper and then implanting 135/145 36/+3 standard humeral cup, 24mm glenoid baseplate, 36mm centered glenosphere with screw, +6mm post extension, 1 locking screw, and 4 standard screws.

Brand Name
HUMERIS
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key11363980
Report Number3009532798-2021-00020
Device Sequence Number3247507
Product Code HSD
UDI-Device Identifier03701037300473
UDI-Public03701037300473
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDIAMETER 41 mm OFFSET
Device Catalogue Number106-4100
Device Lot NumberN2139
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR